# SDR CALA2012030500143

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 47,544 hours, 6,793 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: 415T43053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN:  BS 1614 LBL 50 AND RBL 50 GALLEY TIE DOWN FITTING CORRODED.  CABIN BS 1614 LBL 50 AND RBL 50 TIE DOWN FITTINGS REPLACED AS PER AMM 25-31-04 AND SRM 51-40-04 (2EA).
